# SDR 20001017SH020

- Difficulty date: September 15, 2000
- Submitted: October 17, 2000
- Operation: General aviation
- Aircraft: N4142N
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449128
- Engine: Cont LTSIO360RB
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: RSA5AD
- Part serial: 70207605
- Condition: Failed
- Location: Fuel Injector
- Part time: 716 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DIED AT IDLE, UNABLE TO ADJUST MIXTURE.  (X)
